# SDR DALA2023062105032

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,338 hours, 28,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2824864) R/H SIDE HORIZONTAL STIFFENER CRACKED FWD. SIDE OF VAPOR BARRIER WEB RBL 6.12" - RBL 31. REMOVED R/H SIDE HORIZONTAL STIFFENER REF. BACDWG 111A1001 SHEET 116. ( CR 262129) DRILLED AND INSTALLED RH HORIZONTAL STIFFENER REF. BACDWG 111A1001 SHEET 116.
